Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Statistical expansions and locally uniform Fréchet differentiability

Bednarski, T., Clarke, B.R.ORCID: 0000-0003-1419-0768 and Kolkiewicz, W. (1991) Statistical expansions and locally uniform Fréchet differentiability. Journal of the Australian Mathematical Society (Series A), 50 (01). pp. 88-97.

PDF - Published Version
Download (436kB)
Link to Published Version:
*Subscription may be required


Estimators which have locally uniform expansions are shown in this paper to be asymptotically equivalent to M-estimators. The M-functionals corresponding to these M-estimators are seen to be locally uniformly Fréchet differentiable. Other conditions for M-functionals to be locally uniformly Fréchet differentiable are given. An example of a commonly used estimator which is robust against outliers is given to illustrate that the locally uniform expansion need not be valid.

Item Type: Journal Article
Murdoch Affiliation(s): School of Chemical and Mathematical Science
Publisher: Cambridge University Press
Copyright: © 1991 Australian Mathematical Society
Item Control Page Item Control Page


Downloads per month over past year